MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NEXGEN LCCK ARTICULAR SURFACE WITH LOCKING SCREW 12MM SIZE E,F; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. NEXGEN LCCK ARTICULAR SURFACE WITH LOCKING SCREW 12MM SIZE E,F; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - nexgen option cemented femoral component right size e catalog #: 00599401592 lot #: 624014393, nexgen stemmed precoat cemented tibial component size 5 catalog #: 00598004701 lot #: 65593479.G2 - report source - foreign: event occurred in china.The complainant has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported during knee arthroplasty that there were no issues trialing; however, the articular surface implant could not be seated.Another articular surface was used to complete the procedure after a thirty (30) minute delay.No adverse events were reported as a result of this malfunction.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, d9, g3, g6, h2, h3, h6, h11.Visual evaluation of the returned instrument identified signs of attempted assembly based on damage exhibited on the locking features and edge.Dimensional analysis of the product determined that the device was conforming to print specifications where measured.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
NEXGEN LCCK ARTICULAR SURFACE WITH LOCKING SCREW 12MM SIZE E,F
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20024077
Report Number0001822565-2024-02689
Device Sequence Number8601032
Product Code JWH
UDI-Device Identifier00889024635814
UDI-Public(01)00889024635814(17)251130(10)63857708
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K960279
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model NumberN/A
Device Catalogue Number00599404012
Device Lot Number63857708
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2024
Supplement Date Received by Manufacturer12/06/2024
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/06/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Patient Age57 YR
Patient SexMale
Patient Weight70 KG